# SDR MASA200400692

- Difficulty date: December 11, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 10,112 hours, 9,174 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Seized
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ASH FLT 2784 CLT - GSO RETURNED TO THE FIELD DUE TO SMOKE IN THE CABIN.  MAINTENANCE FOUND THE APU SIEZED.  RAN THE ENGINES TO CLEAR THE CABIN.  MX DEFERRED THE APU.  12/15 MAINTENANCE INSPECTED AND FOUND THE APU NOT SIEZED AND WAS FOUND TO BE GYLCOL.
